Medical Questions > Conditions and Diseases > Crohn Disease Forum

Severe discomfort after pain Meds

Must Read
Crohn's Disease is a chronic disorder that affects digestion. But what is Crohns and how does it affect the body?...
What causes Crohn's disease? Does it run in families (yes)? And how can YOU avoid the risk factors of Crohn's?...
Can you identify symptoms of Crohn's Disease? Learn more about the range of symptoms from mild to severe in this section on Crohn's symptoms here. ...
Hi, I have had Crohn's disease since 2004. I had a flare up several months ago and I was taken to a local hospital (I live in Amman Jordan now but only been living here recently. I am a bay area native). When I arrived to the hospital severe pain had kicked in and I was given Tramal for pain (They do not like to give morphine here). It controlled the pain at the time and i was sent home. Within a couple of hours a weird and severe sensation of discomfort started to the point I had to be taken back to the hospital. I had the same symptoms a few months later with a pain Med called Pascoban. This is scaring the heck out of me because when a flare up happens again I will be suffering from the pain and the pain meds.

Something else that happens with this sensation is that I feel like I am having a hard time breathing, my body gets tight and i start clenching my fists so hard and my whole body feels weird.

PLEASE HELP. The doctors here do not know what it is or even try to fidn out what it is. Meanwhile, I am living in fear every single day.
Did you find this post helpful?
|